# SDR ASOA201201139

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 30,217 hours, 26,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE FLOOR SILL PANEL AND SILL ANGLES HAVE NUMEROUS AREAS OF CORROSION BETWEEN FS 409+128 AND 559.   BLENDED CORROSION IAW REO 601R-53-41-666.  FOUND OUT OF  LIMITS IAW REO 601R-53-41-666, STEP 1.  REPAIRED .
